Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

193 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Lutera side effects dreams

Premium Questions

doctor1 MD

effects of dreams and my wife thought my thinking had slowed down. Not wishing to have that happen I ... less side effects and is more effective? YYYY@YYYY ...

doctor1 MD

still sleeps a lot and has poor sleep quality (dream state with little deep sleep. He just stopped ...

doctor1 MD

Hi, I would like your opinion on the drug Lyrica for anxiety . I was prescribed this drug and had a horrible reaction: delusions, vivid horrifying dreams and uncontrolable muscle movements. ...

doctor1 MD

to take my evening dose and woke up in this morning after very unpleasant dream and felt jittery. I read this is a side effect. Please advise. I cant wait to get off it, but don t have a follow up appt for weeks. Also ...

doctor1 MD

went to the dr and was prescribed a generic Atripla for PeP but have been getting sick. Are these side effects of medicine or stress? 1. Excess sweating 2. Fatigue 3. Vivid dreams 4. Sometimes cough infrequent ...

Public Forum Discussions

doctor1 MD

I started taking lutera birth control about 2 weeks about, and have been noticing a bit of heartburn after i take it. is this a common side effect? What other side effects are common ...

doctor1 MD

changed me to Lutera which I see bloating to be a side effect of that too. Is there a better alternative ...

doctor1 MD

. Unfortunately, my insurance didn t cover it, so she put me on a generic low dose called Lutera. I was a sunday ... have been reading a bunch of birth control forums and there are a lot of women complaining about lutera. ...

doctor1 MD

is there any side effects due to this medicine usage?please let me know ...hai... recently I visited my doctor due to my menstruation problem.. she recommended me the lutera ...

doctor1 MD

Hello what do I do if I am having side effects such as trouble sleeping , hallucinations, abnormal dreams, and twitching when taking the medicine montelukast oral tab 10mg and I need to take ...

doctor1 MD

I m on Disulfiram and my mood is completely different. I almost feel dissociated from myself. I have strange or abnormal thoughts especially when I dream. I m more anti-social and almost feel like I ...

doctor1 MD

of its side effects that may spoil my life; my doubt for now is that will this sudden avoiding of masturbation avoid my body health also I want to bring to the notice that I used to have wet dreams which ...

doctor1 MD

I have been on 8o mg of Prozac for 5 months for OCD and depression , I want to quit it because I am sick all the time, headaches, ache all over and have several violent dreams every night where I kill ...

doctor1 MD

, I think the cause go back to several year I had one day in dreaming of sex suddenly I wake un caught ...

doctor1 MD

I have been doing masturbation since 11 years......but before 1 year I sttoped doing this...and now I am facing problems like more wet dreams then usual, premature ejaculation, every time I think ...

Mobile Questions and Answers

doctor1 MD

doctor1 MD

doctor1 MD

No there is no such side effect.